Alert archive / Illinois / Flash Flood Warnings in 2023
Flash Flood Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 7, 2023, 9:40 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 110 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2023, 9:40 PM CDT (02:40 UTC)
- Expired
- May 7, 2023, 11:30 PM CDT
- In force
- 110 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 10:20 PM CDT | HEAVY RAIN 2.33 | Morrisonville, IL | RAINFALL SINCE NOON TODAY. |
| May 7, 10:20 PM CDT | HEAVY RAIN 2.33 | Morrisonville, IL | RAINFALL SINCE NOON TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2003 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- -0.6
- Supercell composite
- -3.3
The text
As transmitted.
362
WGUS53 KILX 080240
FFWILX
ILC021-167-080430-
/O.NEW.KILX.FF.W.0009.230508T0240Z-230508T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
940 PM CDT Sun May 7 2023
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Christian County in central Illinois...
South Central Sangamon County in central Illinois...
* Until 1130 PM CDT.
* At 939 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Taylorville, Pana, Auburn, Pawnee, Kincaid, Divernon, Edinburg,
Morrisonville, Bulpitt, Jeisyville, Tovey, Rosamond, Berry,
Owaneco, Palmer, Taylorville Airport, Sharpsburg, Vanderville,
Willeys and Sicily.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3952 8970 3959 8977 3954 8961 3974 8949
3954 8912 3935 8904 3935 8945 3940 8953
3952 8953
FLASH FLOOD...RADAR INDICATED
$$
AutenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 7, 9:31 PM CDT, 9 minutes earlier.
Area forecast discussion, May 7, 9:31 PM CDT, 9 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 931 PM CDT Sun May 7 2023 .SYNOPSIS... Issued at 931 PM CDT Sun May 7 2023 Thunderstorms, some potentially severe and capable of producing heavy rain, are anticipated from this evening into Monday morning. An additional, but weaker, round of storms may develop south of I-70 Monday evening. Quieter weather is forecast for Tuesday and Wednesday. Precipitation chances return from Thursday into the weekend. && .UPDATE... Issued at 931 PM CDT Sun May 7 2023 Persistent thunderstorms continue along the residual outflow boundary from this morning's convection, stretching from Rushville, curving around through Springfield and Taylorville. MRMS 1-hourly radar precip accumulations are in the 1-2" range, with total precip along this line since late this afternoon in the 2-5" range. Latest HRRR indicates this precip continuing through the next 2-3 hours, however the backbuilding leading to this persistence may be disrupted by the outflow-producing line coming in from the southeast. At any rate, in addition to the continued threat for severe wind gusts and isolated large hail, flash flooding will be a concern. Flash flooding potential will need to be monitored along the aforementioned line, as well as into the early morning hours associated with a thunderstorm cluster from NE/IA. Current thinking is that this early morning cluster will weaken as it reaches central Illinois, but gusty winds may occur along the leading edge. Also, any additional rain this cluster brings to already near-saturated ground could be a flooding concern. Severe watch 195 was locally extended through 11 pm, while our other two severe watches in the northern part of our forecast area expire at 12 am. We raised precip chances along the remnant outflow boundary for a few more hours this evening, as well as boosted chances in northern portions of the ILX forecast area through early morning in association with the next cluster. Winds/sky cover were updated as well. AAT && .SHORT TERM... (Through Late Monday Night) Issued at 218 PM CDT Sun May 7 2023 As warm and humid air advects into central Illinois from the west, a remnant outflow boundary from morning convection has moved to a position from just west of Peoria, to just west of Springfield, passing just east of the St. Louis Metro and curving toward Paducah KY. Expect this feature to the the focus for convective initiation this afternoon/evening. With MLCAPE near 3000 J/kg in the vicinity of this boundary and cloud layer shear in excess of 40 knots, both large hail and severe wind gusts will be threats from these cells. As a short wave trough moving through northern Arkansas approaches, additional forcing for ascent along with some degree of mid-level cooling will likely lead to fairly broad multicell storm coverage near the outflow boundary, though even in this situation stronger updrafts may be capable of large hail. The expected coverage will likely lead to a growing cold pool and another southward push of the outflow boundary this evening, with the severity of this round of thunderstorms waning by around 8-9 pm. CAMs depict a second round of convection during the early morning hours on Monday, with an organized bowing complex of thunderstorms approaching from southern IA/northern MO. The extent of afternoon/evening convection across central Illinois will likely play a large role in the evolution of this complex, with the most likely outcome at this point being a weakening complex as it moves into central Illinois after midnight, and/or the complex following the instability gradient to the southeast with the wind threat remaining farther west. Even so, the potential for strong to severe wind gusts in association with this complex will need to be watched, especially if little convection occurs with the first round across northern parts of the ILX forecast area. In addition, there is potential for flash flooding with both rounds of convection, especially where training storms occur and/or where large amounts of rain fell early this morning. In the wake of the early morning convective activity, expect a fairly quiet period for at least part of the late morning/early afternoon on Monday before thunderstorms again develop on a cold front/the remnant outflow boundary from morning convection. MLCAPE will be closer to 1000 J/kg, with cloud layer shear decreasing to around 25-30 kt. Though those values are less than today, there will still be a risk of storms producing large hail and/or severe wind gusts Monday afternoon/evening. Expect the storms to move out of the southeast corner of the ILX forecast area by around 9-10pm with the cold front, with light northeast winds and relatively quiet conditions for the rest of the overnight hours. AAT .LONG TERM... (Tuesday through Next Sunday) Issued at 218 PM CDT Sun May 7 2023 Key Messages: 1) Much quieter weather is forecast for Tuesday and Wednesday. 2) Precipitation chances increase once again from Thursday into the weekend. A mid-level ridge will amplify over the Midwest from Tuesday into Wednesday, with minimal precipitation chances and high temperatures falling back into the mid to upper 70s. Precipitation chances begin to return on Thursday in association with a closed low moving from the northern/central Rockies into the upper Midwest. Cluster analysis shows ensemble member differences regarding the depth and speed/track of this low, which will eventually affect where and how much precipitation falls. Even so, this period doesn't look terribly high-impact at this point, with NBM probability of rainfall > 1" in the entire Friday-Sunday period only in the 20-30% range. However, we'll need to keep an eye out for substantial rainfall accumulations where soils are becoming more saturated. Additionally, the grand ensemble (GEFS/EC/CMC) mean CAPE in the Fri/Sun period does poke up between 500-1000 J/kg during the afternoons. AAT && .AVIATION... (For the 00z TAFs through 00z Monday Evening) Issued at 644 PM CDT Sun May 7 2023 Thunderstorms this evening along a line from KMQB-KSPI-KTAZ are forecast to gradually weaken over the next couple of hours, but could bring brief MVFR ceilings or visibilities to KSPI and points east such as KPIA as well. The next round of storms late tonight into early Monday morning will bring a shot at variable gusty winds, TSRA, and MVFR ceilings/visibility, with some uncertainty regarding the exact track/evolution of a thunderstorm complex coming from Iowa. Following exit of the early morning activity, MVFR ceilings may occur into the morning, scattering out by early afternoon. Redevelopment of TSRA along a cold front/outflow boundary may occur prior to 00Z Monday evening, but these cells will likely be southeast of TAF sites. AAT && .ILX WATCHES/WARNINGS/ADVISORIES... None. && WFO ILX
Hazardous weather outlook, May 7, 3:12 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 312 PM CDT Sun May 7 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-081645- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 312 PM CDT Sun May 7 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop this afternoon and persist into early evening, focused along an outflow boundary from near Springfield to just west of Peoria. Storms this evening should develop near this boundary, then move east-northeast at around 20 to 30 mph. Tonight, a line of storms will likely develop and push southeast across central IL after midnight. Both rounds of thunderstorms could be severe with damaging winds and large hail being the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of thunderstorms are expected ahead of a cold front on Monday. Severe storms will again be possible. Damaging wind gusts and large hail are the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. 25/AAT
In the hours before
Local storm report, May 7, 8:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG PEKIN 40.57N 89.64W
05/07/2023 TAZEWELL IL EMERGENCY MNGR
TREE DOWN ACROSS A POWER POLE AND SEVERAL
BRANCHES DOWN.
&&
RDLocal storm report, May 7, 9:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 1 NE ALTA 40.83N 89.62W
05/07/2023 PEORIA IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0829 PM TSTM WND DMG 2 W FARMINGTON 40.70N 90.04W
05/07/2023 FULTON IL 911 CALL CENTER
UNKNOWN SIZE OF TREE. TREE DOWN ACROSS IL
116, 2 MILES WEST OF FARMINGTON - 911 CALL.
0825 PM TSTM WND DMG CANTON 40.56N 90.04W
05/07/2023 FULTON IL EMERGENCY MNGR
2 POWERLINES DOWN WITH 1 POLE LEANING.
0820 PM TSTM WND DMG HENRY 41.11N 89.36W
05/07/2023 MARSHALL IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0818 PM TSTM WND DMG 1 S YATES CITY 40.77N 90.01W
05/07/2023 KNOX IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0808 PM HAIL LEWISTOWN 40.40N 90.16W
05/07/2023 U1.00 INCH FULTON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0800 PM TSTM WND DMG 1 N ABINGDON 40.82N 90.41W
05/07/2023 KNOX IL PUBLIC
0754 PM TSTM WND DMG ABINGDON 40.81N 90.40W
05/07/2023 KNOX IL TRAINED SPOTTER
TREE LIMBS OF APPROX. 6 INCH IN DIAMETER
DOWN IN YARD.
0705 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.75 INCH SANGAMON IL TRAINED SPOTTER
GOLF BALL SIZE HAIL.
0700 PM HAIL 4 S ELLISVILLE 40.57N 90.31W
05/07/2023 M1.00 INCH FULTON IL MESONET
QUARTER SIZE HAIL 2 MILES WEST OF BLYTON.
SOCIAL MEDIA REPORT WITH PHOTO ON TWITTER.
0700 PM HAIL 2 N MARIETTA 40.50N 90.39W
05/07/2023 M1.75 INCH FULTON IL TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM MARIETTA.
GOLF BALL SIZE HAIL RELAYED BY EMA.
0629 PM HAIL 2 E CHATHAM 39.67N 89.67W
05/07/2023 U0.75 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0622 PM HAIL 1 E CHATHAM 39.67N 89.68W
05/07/2023 U1.25 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0513 PM HAIL PAWNEE 39.59N 89.58W
05/07/2023 E0.88 INCH SANGAMON IL PUBLIC
0509 PM HAIL 1 NE NEW BERLIN 39.73N 89.90W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0503 PM HAIL ASTORIA 40.23N 90.36W
05/07/2023 M1.25 INCH FULTON IL PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
0459 PM HAIL 3 WNW NEW BERLIN 39.74N 89.97W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0457 PM HAIL 5 SE MORRISONVILLE 39.37N 89.39W
05/07/2023 M2.50 INCH CHRISTIAN IL TRAINED SPOTTER
NEAR BASEBALL SIZE HAIL 3 MILES NW OF
NOKOMIS. SOCIAL MEDIA REPORT WITH PHOTO ON
TWITTER.
0456 PM HAIL 2 E CHATHAM 39.67N 89.67W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0450 PM FLOOD 2 E LOAMI 39.68N 89.81W
05/07/2023 SANGAMON IL TRAINED SPOTTER
4 TO 5 INCHES OF FLOWING WATER OVER EAST
LOAMI ROAD NEAR WEST WALNUT STREET.
0436 PM HAIL LOAMI 39.68N 89.85W
05/07/2023 M1.50 INCH SANGAMON IL PUBLIC
PING PONG SIZE HAIL.
0435 PM HAIL VERMONT 40.29N 90.43W
05/07/2023 M1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZE HAIL MEASURED.
0405 PM HAIL 5 NW PALMER 39.51N 89.47W
05/07/2023 M1.50 INCH CHRISTIAN IL AMATEUR RADIO
PING PONG SIZE HAIL AT E1100 NORTH ROAD AND
N300 EAST ROAD.
0352 PM HAIL 2 NNE DIVERNON 39.59N 89.64W
05/07/2023 M0.75 INCH SANGAMON IL TRAINED SPOTTER
DIME SIZE HAIL AT I-55 AND HIGHWAY 104
INTERCHANGE.
0335 PM HAIL DIVERNON 39.56N 89.66W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
HEN EGG SIZE HAIL. SOCIAL MEDIA REPORT VIA
TWITTER. ESIMATED TIME OF REPORT BY RADAR.
0330 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M2.50 INCH SANGAMON IL MESONET
NUMEROUS HAIL STONES 2 INCH DIAMETER WITH
LARGEST ONE 2.5 INCH. PHOTO INCLUDED WITH
RULER.
0325 PM HAIL 2 ESE CHATHAM 39.67N 89.67W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0315 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.75 INCH SANGAMON IL MESONET
GOLF BALL SIZE HAIL IN CHATHAM WITH PHOTO.
0315 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER.
0314 PM HAIL AUBURN 39.59N 89.74W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
UP TO 2 INCH DIAMETER HAIL MEASURED. SOCIAL
MEDIA REPORT WITH PHOTO ON TWITTER.
0310 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M3.25 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER WITH PHOTO.
0309 PM HAIL 1 E AUBURN 39.59N 89.73W
05/07/2023 M1.25 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER.
0304 PM HAIL 1 NE CHATHAM 39.69N 89.68W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0304 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 E1.25 INCH SANGAMON IL PUBLIC
0302 PM HAIL 1 NE CHATHAM 39.69N 89.68W
05/07/2023 U0.75 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0302 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.75 INCH SANGAMON IL TRAINED SPOTTER
GOLF BALL SIZE HAIL IN CHATHAM.
0259 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.00 INCH SANGAMON IL TRAINED SPOTTER
QUARTER SIZE HAIL IN CHATHAM.
&&Local storm report, May 7, 9:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG SPRING BAY 40.83N 89.52W
05/07/2023 WOODFORD IL BROADCAST MEDIA
SIDING DAMAGE.
&&
RDLocal storm report, May 7, 9:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG GROVELAND 40.59N 89.53W
05/07/2023 TAZEWELL IL BROADCAST MEDIA
TREE LIMBS DOWN - UNKNOWN SIZE.
&&
RDLocal storm report, May 7, 9:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.69W
05/07/2023 M1.93 INCH SANGAMON IL COCORAHS
RAINFALL SINCE 1 PM TODAY.
&&Local storm report, May 7, 9:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 2 SE HUDSON 40.58N 88.96W
05/07/2023 M61 MPH MCLEAN IL MESONET
STATION ID: FW2710.
&&
RDThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:00 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 13 min |
| May 7, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 64 min |
| May 7, 7:27 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 31 min |
| May 7, 7:32 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 43 min |
| May 7, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 35 min |
| May 7, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 19 min |
| May 7, 8:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 60 min |
| May 7, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 53 min |
| May 7, 8:52 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 38 min |
| May 7, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 32 min |
| May 7, 9:35 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Sangamon and 1 more | 115 min |
| May 7, 9:46 PM CDT | Special Weather Statement | ILX | Cass, Morgan, Scott | 59 min |
| May 7, 10:02 PM CDT | Special Weather Statement | ILX | Champaign, Christian, Douglas, Macon, Moultrie, Piatt and 2 more | 43 min |
| May 8, 12:26 AM CDT | Flash Flood Watch | ILX | Sangamon | 31 hr |
| May 8, 3:42 AM CDT | Special Weather Statement | ILX | Fulton, Peoria | 63 min |
| May 8, 4:33 AM CDT | Special Weather Statement | ILX | Menard, Morgan, Sangamon | 27 min |
Nearby
Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.